Couldn't find what you looking for?

TRY OUR SEARCH!

hi. last april i decided to have the depo injection. i only had it the once as it gave me mygraine. i had a few irregular periods which were usual for me untill they stopped completly, which the doctors told me was down to the depo in my system. so were now in may and iv still had no sign of a period! 4 weeks ago i had sex with a new partner without using protection as i am not having periods. since then i have felt really strange. im having period pains as if im going to come on which i havent had for a while. i constantly feel sick. im getting horrible heartburn and my heart is starting to race at unuasual times. iv done 3 home pregnancy tests and all negative and done a urine sample at doctors which is also negative. i would just like to no if any one else may no what could be wrong or if im just jumping to conclusions and thinking im pregnant.

Loading...

Hi There

Im 17 years only and have been on the depo for some time now it is normal for some women not to have there period when on the depo it has that effect on me. i get alot of cramps and also get alot of other pregnancy symptoms while on the depo i ope this helps.
Reply

Loading...